MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. IAG BC PRO GLOBAL; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. IAG BC PRO GLOBAL; PERIPHERAL IV CATHETERS
Catalog Number 381044
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is the result of an investigation finding: device evaluation: our quality engineer inspected the samples submitted for evaluation.Bd received 13 18ga x 1.16in.Insyte autoguard bc units from lot number 5037132.A gross visual inspection shows that 12 devices are sealed in their packaging and do not appear to have physical damage.The 13th unit showed signs of usage.The used unit was unable to be fully tested as the needle had been retracted in the barrel.The report that the needle was getting caught in the catheter during retraction was confirmed and the cause appeared to be manufacturing related.A functional test of the sealed 18g insyte autoguard bc devices that were returned for investigation revealed that the safety mechanism worked as designed; however, it appeared that the notch in the needle caught on the blood control valve during retraction.The dimensions of the needle notch were within specification.A device history record review showed no non-conformances associated with this issue during the production of this batch.The appropriate personnel have been notified.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
A malfunction of the catheter safety system was observed.When the button for removing the canula was pressed, the canula became stuck in the catheter.

Brand Name
IAG BC PRO GLOBAL
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23316753
Report Number1710034-2025-01624
Device Sequence Number5802385
Product Code FOZ
UDI-Device Identifier00382903810444
UDI-Public(01)00382903810444
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381044
Device Lot Number5037132
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2025
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown